# SDR 20001005AP030

- Difficulty date: May 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1321 - DFW - DURING CRUISE FLIGHT, THE CREW NOTICED THE HYD PRESS LOW LIGHTS CAME ON .  HYDRAULIC PRESSURE GAGES WERE CHEKED AND THE LACK OF HYD PRESS WAS CONFIRMED.  THE FLIGHT CONTINUED NORMALLY.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND A FLAPS UP LANDING WITH NO FURTHER PROBLEMS.  THE FLAP UP HARD LINE IN THE LEFT WHEEL WELL AFT INBOARD SIDE, WAS FOUND BROKEN JUST AT THE BASE OF THE FLARE.  LINE WAS REPAIRED BY SPLICING IN NEW SECTION OF TUBINE.  HYDRAULIC FLUID WAS SERVICED, WITH GROUND RUNS AND LEAK CHECKS SATISFACTORY.  BOTH HYDRAULIC PUMPS OPERATED WITH NO DEFECTS NOTED.  (M)
